Stribild and Valcyclovir
Jan 2, 2013
I was recently put on Stribild for HIV, but I have been taking valcyclovir 1gm daily for years. Is it save to take both or do i even need to continue with the valcyclovir?
Response from Dr. Young
Hello and thanks for posting.
It's good to ask and check about possible drug-drug interactions between your medications (and supplements). A simple free tool to do this is from drugs.com.
Using this tool, there's note of a possible additive risk for kidney toxicity between Valtex and the tenofovir part of Stribild. If your kidney function is monitored (as is recommended for all patients receiving tenofovir) and is normal, there shouldn't be any problems.
Be sure to ask your doctor about how your kidney health is monitored- and the results of the testing.
I hope that helps. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get AIDS From Sex With A Prostitute?
- Is Sex With A Prostitute Safe?
- Bloody Nose After Giving A Bj Worried I Have HIV
- Cold Feet After Oral Sex On A Woman What Are The Chances Of HIV
- Diarrhea After Licking Genital Worried I Have HIV
- Painful Ejaculation After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.